MAUDE Adverse Event Report: ETAC A/S MOLIFT; QUICK RAISER 205

ETAC A/S MOLIFT; QUICK RAISER 205
Model Number QUICK RAISER 205
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Skin and Subcutaneous Tissue Problem (4927)
Date of Event 06/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several attempts both via email and phone were made by the importer to gather additional information.No response was given by end user.Should additional information be given a supplemental report will be prepared and submitted.
 
Event or Problem Description
Hovertech received information regarding an incident in which an individual sustained a laceration to the knee while being transferred to a standing position using the molift quick raiser 205.According to the information received, the lifting arm was moving upward during the transfer when the injury occurred.The injury required several sutures for closure.Moreover, it was reported that there does not appear to be any equipment failure.

Brand Name
MOLIFT
Common Device Name
QUICK RAISER 205
Manufacturer (Section D)
ETAC A/S
parallelvej 3
gedved, midtjylland 8751
DA  8751
MDR Report Key25725178
Report Number2531468-2026-00001
Device Sequence Number5737943
Product Code FSA
UDI-Device Identifier05707995033185
UDI-Public05707995033185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
Report Date (Section F) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberQUICK RAISER 205
Device Catalogue Number2900000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/12/2026
Device Age9 YR
Event Location Other
Date Report to Manufacturer06/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown